Previous |  Up |  Next


Title: On the regularity of the weak solution of Cauchy problem for nonlinear parabolic systems via Liouville property (English)
Author: John, Oldřich
Author: Stará, Jana
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 25
Issue: 3
Year: 1984
Pages: 445-457
Category: math
MSC: 35B65
MSC: 35D10
MSC: 35K15
MSC: 35K55
idZBL: Zbl 0562.35048
idMR: MR775563
Date available: 2008-06-05T21:19:03Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] S. CAMPANATO: Partial Hölder continuity of solutions of quasilinear parabolic systems of second order with linear growth.Rend. Sem. Mat. Univ. Padova, Vol. 64 (1981), 60-75. Zbl 0496.35012, MR 0636626
Reference: [2] M. GIAQUINTA E. GIUSTI: Partial regularity for the solutions to nonlinear parabolic systems.Annali di Matematica Pura ed Appl. 97 (1973), 253-266. MR 0338568
Reference: [3] M. GIAQUINTA M. STRUWE: On the partial regularity of weak solutions of nonlinear parabolic systems.Math. Z. 179 (1982), 437-451. MR 0652852
Reference: [4] M. STRUWE: A counterexample in regularity theory for parabolic systems.Czech. Math. Journal (to appear). Zbl 0573.35053, MR 0743484
Reference: [5] M. GIAQUINTA J. NEČAS: On the regularity of weak solutions to nonlinear elliptic systems via Liouville's type property.Comment. Math. Univ. Carolinae 20 (1979), 111-121. MR 0526152
Reference: [6] M. GIAQUINTA J. NEČAS: On the regularity of weak solutions to nonlinear elliptic systems of partial differential equations.J. reine angew. Math. 316 (1980), 140-159. MR 0581329
Reference: [7] M. GIAQUINTA J. NEČAS O. JOHN J. STARÁ: On the regularity up to the boundary for second order nonlinear elliptic systems.Pacific J. of Math. 99 (1982), 1-17. MR 0651482
Reference: [8] B. KAWOHL: On Liouville theorems, continuity and Hölder continuity of weak solution to some quasillnear elliptic systems.Comment. Math. Univ. Carolinae 21 (1980), 679-697. MR 0597758
Reference: [9] S. HILDEBRANDT K. O. WIDMAN: Sätze von Liouvillesohen Typ für quasilineare elliptisohe Gleichungen und Systeme.Nach. Akad. Wiss. Göttingen, II. Math. Klasse, 4 (1979), 41-59. MR 0568802
Reference: [10] M. MEIER: Liouville theorems for nonlinear elliptic equations and systems.Manuscripta Math. 29 (1979), 207-228. Zbl 0426.35034, MR 0545042
Reference: [11] M. MEIER: Liouville theorems for nondiagonal elliptic systems in arbitrary dimensions.Math. Z. 176 (1981), 123-133. Zbl 0454.35034, MR 0606175
Reference: [12] O. JOHN: The interior regularity and the Liouville property for the quasilinear parabolio systems.Comment. Math. Univ. Carolinae 13 (1982), 685-690. MR 0687563


Files Size Format View
CommentatMathUnivCarol_025-1984-3_5.pdf 822.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo